Amiodarone-Induced SIADH: Two Cases Report

Author(s): Michele Iovino, Nicola Iovine, Antonio Petrosino, Brunella Licchelli, Vito A. Giagulli, Massimo Iacoviello, Edoardo Guastamacchia, Vincenzo Triggiani.

Journal Name:Endocrine, Metabolic & Immune Disorders - Drug Targets

Volume 14 , Issue 2 , 2014

Abstract:

Amiodarone-induced SIADH is a rare but serious side effect of this drug. We report two cases of mild hyponatremia, observed in the last five years, and discuss the role played by age, sex and dose of amiodarone as well as the influence that this molecule may have on aquaporin-2 water channel expression in the renal collecting ducts.

Keywords: Amiodarone, aquaporin-2, hyponatremia, hypothyroidism, renal collecting ducts, SIADH.

Rights & PermissionsPrintExport

Article Details

VOLUME: 14
ISSUE: 2
Year: 2014
Page: [123 - 125]
Pages: 3
DOI: 10.2174/1871530314666140407111410
Price: $58